# SDR AALA20170120020

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,577 hours, 13,766 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FIRST OFFICERS SLIDING WINDOW IS DIFFICULT TO CLOSE. CLEANED STICKY RESIDUE OFF WINDOW SEAL. WINDOW OPERATING WITHIN LIMITS IAW AMM 56-11-02. (CLOSED)
